Alert archive / Kentucky / Flash Flood Warnings in 2013
Flash Flood Warning 23, NWS Louisville, KY
NWS Louisville, KY issued this flash flood warning at Jul 6, 2013, 8:35 AM EDT for 4 counties in Kentucky. It was in force for 3 hr. 11 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 6, 2013, 8:35 AM EDT (12:35 UTC)
- Expired
- Jul 6, 2013, 11:30 AM EDT
- In force
- 3 hr
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Anderson County, KY, Franklin County, KY, Mercer County, KY, Woodford County, KY
The radar
The Louisville radar (KLVX), 94 km from the middle of the area, began a volume at 12:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 6, 8:45 AM EDT | FLASH FLOOD | 2 Ssw Alton, KY | FLOWING WATER OVER PUCKETT ROAD IN ANDERSON COUNTY |
| Jul 6, 9:00 AM EDT | FLASH FLOOD | Frankfort, KY | REPORT OF TWO DIFFERENT RESCUES OF DRIVERS FROM THEIR RESPECTIVE VEHICLES. ONE VEHICLE WAS IN APPROX. 12-18 INCHES OF WATER ACROSS COUNTRY LANE |
| Jul 6, 9:18 AM EDT | FLASH FLOOD | Millville, KY | SIGNIFICANT PORTIONS OF MILLVILLE ARE REPORTED TO HAVE FLOODING PROBLEMS |
| Jul 6, 9:30 AM EDT | FLASH FLOOD | 4 Nnw Forks Of Elkhorn, KY | ELKHORN CREEK HAS BEEN REPORTED AS FLOODING AND SPILLING OVER ONTO PEAKS MILL ROAD NEAR FRANKFORT |
| Jul 6, 9:49 AM EDT | FLASH FLOOD | 1 Ene Graefenburg, KY | TWITTER REPORT OF FLOODING ON CRAB ORCHARD ROAD NEAR US 60 |
| Jul 6, 10:11 AM EDT | FLASH FLOOD | 2 Sw Forks Of Elkhorn, KY | FLOODED ROADS AT THE INTERSECTION OF SARATOGA DRIVE AND COUNTRY LANE NEAR FRANKFORT |
| Jul 6, 10:37 AM EDT | FLASH FLOOD | 1 W Forks Of Elkhorn, KY | 2 FEET OF WATER REPORTED NEAR CHINOOK TRAIL IN FRANKFORT |
| Jul 6, 10:37 AM EDT | FLASH FLOOD | 2 N Alton, KY | TWITTER REPORT OF WATER OVER THE ROAD ON GREEN-WILSON |
| Jul 6, 10:42 AM EDT | FLASH FLOOD | 2 N Alton, KY | TWITTER REPORT OF WATER OVER THE ROAD ON GREEN-WILSON |
| Jul 6, 11:00 AM EDT | FLASH FLOOD | Frankfort, KY | DEPUTY EM REPORTS THRU MEDIA OF SEVERAL ROAD CLOSURES ACROSS THE COUNTY INCLUDING GREEN RIVER ROAD NEAR THE COUNTY LINE AND THE COUNTRY LANE AREA |
| Jul 6, 11:00 AM EDT | FLASH FLOOD | Millville, KY | ELDERLY COUPLE HAS BEEN EVACUATED FROM HOME IN MILLVILLE DUE TO RISING WATERS. DEPUTY EM ALSO REPORTS WATER OVER THE ROADS IN THAT AREA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this flash flood warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 0.6 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 234 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 531 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
108
WGUS53 KLMK 061235
FFWLMK
KYC005-073-167-239-061530-
/O.NEW.KLMK.FF.W.0023.130706T1235Z-130706T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
835 AM EDT SAT JUL 6 2013
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
ANDERSON COUNTY IN EAST CENTRAL KENTUCKY...
FRANKLIN COUNTY IN EAST CENTRAL KENTUCKY...
THIS INCLUDES THE CITY OF FRANKFORT...
MERCER COUNTY IN EAST CENTRAL KENTUCKY...
WOODFORD COUNTY IN EAST CENTRAL KENTUCKY...
* UNTIL 1130 AM EDT
* AT 830 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAINFALL FROM A THUNDERSTORM OVER THE WARNED AREA.
* LOCATIONS IMPACTED INCLUDE...HARRODSBURG...LAWRENCEBURG...
VERSAILLES...FRANKFORT...
IN ADDITION...CAPITAL CITY AIRPORT...STRINGTOWN AND CLIFTON ARE
INCLUDED IN THIS FLASH FLOOD WARNING.
FLASH FLOOD PRONE AREAS IN THIS WARNING...
LOW LYING AREA WITH POOR DRAINAGE AT THE INTERSECTION OF MCCORMICK
AND HAMMOND.
LOW LYING AREA WITH POOR DRAINAGE AT INTERSECTION OF MAIN STREET
AND COUNT STREET.
MUCH OF THE WARNED AREA HAS RECEIVED AT LEAST AN INCH AND A HALF OF
RAINFALL IN THE PAST 3 HOURS. ADDITIONAL RAINFALL AMOUNTS OF UP TO 1
INCH ARE POSSIBLE WITHIN THE NEXT HOUR. THIS RAIN WILL CAUSE ALREADY
SWOLLEN CREEKS AND STREAMS TO QUICKLY RISE FURTHER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
REPORT FLOODING TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO THE
NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
&&
LAT...LON 3834 8479 3835 8474 3819 8473 3818 8465
3813 8463 3785 8469 3783 8473 3774 8469
3771 8475 3768 8502 3785 8500 3792 8512
3789 8515 3799 8517 3807 8505 3834 8497
3834 8499 3837 8491 3837 8490
$$
RAS1 follow-up statement
264
WGUS73 KLMK 061354
FFSLMK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
954 AM EDT SAT JUL 6 2013
KYC005-073-167-239-061530-
/O.CON.KLMK.FF.W.0023.000000T0000Z-130706T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MERCER KY-WOODFORD KY-ANDERSON KY-FRANKLIN KY-
954 AM EDT SAT JUL 6 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 AM EDT FOR
FRANKLIN...ANDERSON...WOODFORD AND MERCER COUNTIES...
AT 948 AM EDT...WEATHER SPOTTERS AND BROADCAST MEDIA REPORTED FLASH
FLOODING OVER THE WARNED AREA.
* LOCATIONS IMPACTED INCLUDE...
HARRODSBURG...
LAWRENCEBURG...
VERSAILLES...
FRANKFORT...
IN ADDITION...FIRMANTOWN...CAPITAL CITY AIRPORT AND CLIFTON ARE
INCLUDED IN THIS FLASH FLOOD WARNING.
FLASH FLOOD PRONE AREAS IN THIS WARNING...
LOW LYING AREA WITH POOR DRAINAGE AT THE INTERSECTION OF MCCORMICK
AND HAMMOND.
LOW LYING AREA WITH POOR DRAINAGE AT INTERSECTION OF MAIN STREET
AND COUNT STREET.
THE HARDEST HIT AREAS ARE INCLUDE LAWRENCEBURG...MILLVILLE IN
NORTHWEST WOODFORD COUNTY...AND FRANKFORT...WHERE NUMEROUS ROADS ARE
CLOSED DUE TO FLOODING. EVEN THOUGH RAINFALL RATES HAVE SLACKED
OFF...FLOODING PROBLEMS WILL CONTINUE FOR THE NEXT FEW HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
REPORT FLOODING TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO THE
NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
&&
LAT...LON 3834 8479 3835 8474 3819 8473 3818 8465
3813 8463 3785 8469 3783 8473 3774 8469
3771 8475 3768 8502 3785 8500 3792 8512
3789 8515 3799 8517 3807 8505 3834 8497
3834 8499 3837 8491 3837 8490
$$
RASWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Jul 6, 6:38 AM EDT, 1 hour 57 minutes earlier.
Area forecast discussion, Jul 6, 6:38 AM EDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
638 AM EDT SAT JUL 06 2013
...Updated Aviation Discussion...
.SHORT TERM (Today through Sunday)...
Issued at 300 AM EDT Sat Jul 6 2013
...Widespread soaking rains expected to continue through much of the
morning hours...gradually working east towards the Bluegrass and
Lake Cumberland regions by mid morning...
Water vapor imagery shows an ideal and highly unusual (for July)
synoptic setup for widespread soaking rains. Early this morning a
deep sharp 500mb trough lay over Missouri. Central Kentucky and
Tennessee currently lie under the right entrance of a seasonally
strong meridional jet that extends northwards towards the eastern
Great Lakes. Upper level lift, combined with a fetch of tropical
moisture and a southerly low level jet, will lead to widespread
light rain with some embedded heavy tropical downpours through much
of the morning. Widespread one to two inch rains are expected
through early afternoon, with some localized totals approaching 3
inches where some of these heavier showers train over the same
location. Expect showers to become more scattered this afternoon,
but not completely diminish as this initial wave moves north into
Indiana.
Will continue our current flood watch which is due to expire Sunday
morning.
This trough axis will only slowly move east over the next day, and
is forecast to cross over southern Indiana Sunday afternoon. The
meso-ETA and much of the short range guidance forecast one final
round of heavy showers to develop late this evening or early Sunday.
It is looking more likely that this final round will move northeast
across the Lake Cumberland and the Bluegrass Region, as our highest
PWATs and the jet axis looks to set up along Interstate 75. Another
one to two inches are possible late Saturday and early Sunday along
or east of Interstate 75. By late Saturday, the position of the
500mb low will allow slightly drier air to penetrate into
southwestern Indiana and our western counties. Thus, these locations
will probably stay west of much tonight's expected precipitation.
Temperatures will stay cool again today with widespread cloud cover
and rain. Highs will stay in the mid to upper 70s along and east of
Interstate 65...with perhaps temperatures near 80 across
southwestern Indiana.
Expect partial clearing Sunday afternoon with scattered showers
moving east into eastern Kentucky during the morning or mid-day
hours. Highs will rise into the lower 80s.
More details of the hydrologic impacts can be found in the Hydrology
section below.
.LONG TERM (Sunday night through Friday)...
Issued at 305 AM EDT Sat Jul 6 2013
The upper trof that has been dominating the forecast for so long
will finally lift northeast Sunday night and be out of the picture
by Monday. A long east-west upper ridge will then set up across the
southern half of the U.S. with southern Indiana and central Kentucky
on the northern edge beneath zonal flow. Late in the week a
weakness in the ridge will develop as a trof progresses across
southern Canada and the Great Lakes.
At the surface a quasi-stationary front will develop from the Plains
to the Great Lakes. Over the first half of the week this front will
be held at bay by the Bermuda high building into the southeastern
United States. Later in the week when the high weakens and the
Canadian trof comes in from the northwest the surface front should
be able to push southeastward into the LMK CWA.
Monday through Wednesday will be rather uncomfortable with highs in
the middle and upper 80s and dew points in the lower 70s.
Precipitable water amounts will be slightly elevated in the 1.5 to 2
inch range. As such, scattered thunderstorm development can be
expected in the sultry afternoons and evenings.
Wednesday night through the end of the forecast the aforementioned
surface front will be pushing through the Ohio and maybe Tennessee
Valleys. I tend to believe the slower ECMWF solution a little more
than the GFS given the stout high to our southeast, and
climatologically speaking fronts dropping southward into the Ohio
Valley in mid summer tend to not push through very quickly. So,
PoPs will definitely be warranted for Thursday, and may need to be
increased for Friday if a slowing trend continues.
Highs in the middle and upper 80s can be expected this week. Some
guidance is suggesting lower 90s, but with very green vegetation and
high humidity would prefer to not go quite that warm in the forecast
just yet. Lows will be in the upper 60s and lower 70s...possibly
mid 70s in urban Louisville especially Wednesday morning.
&&
.AVIATION (12Z TAF Update)...
Issued at 635 AM EDT Sat Jul 6 2013
Widespread light rain and a few embedded heavier showers will
continue through much of the morning at all three TAF sites.
At SDF light rain with mostly VFR visibilities and MVFR ceilings
will continue through around 16z, after which rain will diminish and
any showers will become more scattered in nature. MVFR ceilings will
likely continue until at least 18z.
Light rain with some embedded heavier showers with MVFR ceilings and
occasional MVFR visibilities will continue at LEX and BWG through
18z. Showers will become more scattered after 18z.
Winds will stay from the south during the TAF period and generally
range from 5 to 9kts.
After 18z, mostly cloudy skies will continue, but ceilings will on
average rise above VFR thresholds. A second disturbance will bring
widespread showers back into the Bluegrass Region towards 06z
Sunday. Will put SHRA into the predominate group at LEX around 05z.
&&
.HYDROLOGY...
Issued at 315 AM EDT Sat Jul 6 2013
No changes to the current flood watch through Sunday morning.
Widespread one to two inch rain totals are expected by mid-afternoon
Saturday from this latest batch of tropical showers. Some locations
may receive up to 3 inches. A lull in the precipitation is expected
during the day on Saturday...but another wave looks to push into the
Bluegrass and Lake Cumberland regions Saturday night and Sunday
bringing yet another round of 1-2 inch rainfall to area. This
rainfall combined with what has already fallen over the last week
will lead to hydrologic problems across the region.
In general, we are facing two types of flooding issues. The first
will be flash flooding due to thunderstorms, and then more
widespread flooding due to persistent rainfall expected through the
period. Pretty much all the ingredients for a hydrologic event are
here. We have precipitable waters up near 2 inches, nearly
complete saturation in the low-levels and a low shear profile. This
will support low-centroid, highly efficient convection. Latest
forecast guidance suggests a total of 2 to locally over 4 inches of
rainfall through Sunday morning. Isolated amounts of 5-6 inches
will be possible...especially where the heavy rainfall axis sets up
or if cells train over the same areas.
Deterministic and ensemble QPF river forecast guidance suggests that
we will see flooding on the Licking River basin, Green River, and
the Rolling Fork River. The Kentucky River basin looks to be able
to handle the current amount of QPF that is forecast, but I suspect
that if we see 5-6 inch rainfall in parts of the basin that we may
see flooding develop on that basin later this weekend.
Persons living near creeks, streams, and typical flood prone areas
should keep abreast of water levels and be prepared to take action
if water starts to rise or if warnings are issued.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
KY...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR KYZ027>029-033>043-
045>049-053>057-061>067-070>078-081-082.
Short Term.......JSD
Long Term........13
Aviation.........JSD
Hydrology........JSDHazardous weather outlook, Jul 6, 3:47 AM EDT, 4 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 347 AM EDT SAT JUL 6 2013 INZ076>079-083-084-089>092-KYZ023>026-030>032-070800- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN- PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY- MEADE KY-OHIO KY-JEFFERSON KY-OLDHAM KY-TRIMBLE KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LOUISVILLE...LA GRANGE...BEDFORD 347 AM EDT SAT JUL 6 2013 /247 AM CDT SAT JUL 6 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TODAY AND TONIGHT. SHOWERS WILL CONTINUE THIS MORNING...BECOMING MORE SCATTERED WITH PERHAPS AN ISOLATED THUNDERSTORM THIS AFTERNOON. LATE TONIGHT...A DISTURBANCE MOVING THROUGH THE BLUEGRASS REGION MAY BRING AN ISOLATED THUNDERSTORM. LOCALLY HEAVY RAIN MAY BRING PONDING ON AREA ROADS AND FIELDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SCATTERED STORMS WILL REMAIN IN THE FORECAST RIGHT THROUGH NEXT THURSDAY. THE MAIN THREATS FROM THESE STORMS WILL BE LIGHTNING AND LOCALLY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY FLOODING TO THE NATIONAL WEATHER SERVICE. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. KYZ027>029-033>043-045>049-053>057-061>067-070>078-081-082-070800- GRAYSON KY-HARDIN KY-BULLITT KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY- BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY- JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-GARRARD KY- MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY- LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY- MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...NEW CASTLE...SHELBYVILLE... FRANKFORT...GEORGETOWN...CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG... VERSAILLES...LEXINGTON...PARIS...CARLISLE...BARDSTOWN... SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...WINCHESTER... HODGENVILLE...LEBANON...DANVILLE...LANCASTER...RICHMOND... MORGANTOWN...BROWNSVILLE...MUNFORDVILLE...GREENSBURG... CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN... FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...EDMONTON... COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 347 AM EDT SAT JUL 6 2013 /247 AM CDT SAT JUL 6 2013/ ...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TODAY AND TONIGHT. WIDESPREAD SHOWERS AND SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH THE MORNING HOURS...BECOMING MORE SCATTERED THIS AFTERNOON. LOCALLY HEAVY RAINFALL OF ONE TO TWO INCHES THROUGH THIS AFTERNOON MAY BRING FLOODING TO SMALL CREEKS AND STREAMS. TONIGHT...ANOTHER FINAL DISTURBANCE MAY BRING YET ANOTHER ONE TO TWO INCHES OF RAIN TO THE BLUEGRASS AND LAKE CUMBERLAND REGIONS. THIS MAY BRING ADDITIONAL FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SCATTERED STORMS WILL REMAIN IN THE FORECAST RIGHT THROUGH NEXT THURSDAY. THE MAIN THREATS FROM THESE STORMS WILL BE LIGHTNING AND LOCALLY HEAVY RAINFALL. RAINFALL AMOUNTS OF 2 TO 4 INCHES WILL BE POSSIBLE THROUGH SUNDAY MORNING. THIS AMOUNT OF RAIN COMBINED WITH WHAT HAS ALREADY FALLEN IN THE LAST WEEK WILL LEAD TO FLOODING PROBLEMS IN AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY FLOODING TO THE NATIONAL WEATHER SERVICE. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. JSD/13
The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 8:09 PM EDT | Areal Flood Advisory | LMK | Adair, Casey, Cumberland, Green, Metcalfe, Monroe and 2 more | 2 hr |
| Jul 5, 8:17 PM EDT | Areal Flood Advisory | LMK | Allen, Barren, Simpson | 118 min |
| Jul 5, 8:44 PM EDT | Flash Flood Warning | LMK | Adair, Green, Taylor | 3 hr |
| Jul 5, 9:11 PM EDT | Areal Flood Advisory | LMK | Marion | 3 hr |
| Jul 5, 9:39 PM EDT | Special Weather Statement | LMK | Logan | 46 min |
| Jul 5, 9:52 PM EDT | Flash Flood Warning | LMK | Marion, Taylor | 3 hr |
| Jul 5, 10:06 PM EDT | Areal Flood Advisory | LMK | Logan | 3 hr |
| Jul 5, 10:28 PM EDT | Flash Flood Warning | LMK | Logan | 4 hr |
| Jul 5, 11:37 PM EDT | Areal Flood Warning | LMK | Adair, Green, Marion, Taylor | 4 hr |
| Jul 5, 11:40 PM EDT | Areal Flood Advisory | LMK | Butler, Logan | 3 hr |
| Jul 6, 2:25 AM EDT | Flash Flood Warning | LMK | Logan | 110 min |
| Jul 6, 4:16 AM EDT | Areal Flood Warning | LMK | Logan | 6 hr |
| Jul 6, 9:20 AM EDT | Flash Flood Warning | LMK | Scott | 3 hr |
| Jul 6, 11:32 AM EDT | Areal Flood Warning | LMK | Anderson, Franklin, Mercer, Scott, Woodford | 3 hr |
| Jul 6, 12:25 PM EDT | River Flood Warning | LMK | Carroll, Henry, Owen | 38 hr |
| Jul 6, 12:37 PM EDT | River Flood Warning | LMK | Hart | 3 days |
| Jul 6, 12:37 PM EDT | River Flood Warning | LMK | Edmonson | 4 days |
| Jul 6, 12:37 PM EDT | River Flood Warning | LMK | Butler, Warren | 4 days |
| Jul 6, 12:37 PM EDT | River Flood Warning | LMK | Butler, Muhlenberg, Ohio | 5 days |
| Jul 6, 3:15 PM EDT | Areal Flood Advisory | LMK | Allen, Barren, Butler, Edmonson, Grayson, Hart and 3 more | 12 hr |
| Jul 6, 3:26 PM EDT | Areal Flood Warning | LMK | Adair, Anderson, Bourbon, Boyle, Casey, Clark and 22 more | 12 hr |
Nearby
Flash Flood Warnings in Kentucky, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.